Hi, I posted a question about Withdrawl Ease a while back. If you post a question on your own feed it will get more responses. I haven't heard anything good about it. Just that it doesn't work and it's a scam.
I'll mention it to my dr. They say that I have an extra beat happening. And I have been hooked up to the heart thing many times by the paramedics and at the hospital. They all say that it is PVCs ( which are normal ). One time when I was having an attack and had to call 911, they said the bottom part was beating at a different time than the top. They said it didn't look like any kind of arithmia. It went away as fast as it came. I think it's anxiety. As soon as I get in the presence of doctors or paramedics ( people who can save my life ) it goes away. I will defiantly mention the QT Syndrme. Why are you choosing to do nothing about it right now? How did they find it? What was happening that made you get checked?
i also have heart issues that occur at any given time. not just detox, not just stressed, etc. could be sitting watching tv or at the grocery store and BAM. you can see my shirt move, it is more like my heart is flopping than beating.
when this happens i have to put a xanax and aspirin under my tongue and chew an aspirin and pray it stops.
have you been checked for long Q-T syndrome?? that is what i have and these 'attacks' can be deadly.
a monitor doesn't show it, you need at least 3 ekg's given at different times, on different days.
cannot rely on just one test.
if you have this then you can either take a beta blocker or have a defibrillator implanted. i have chose not to do either at this point, but sooner or later i need to because they are really scary
Hi! I saw that nobody had seen/answered your question yet, and I am brand new to this site myself, but as I read, I can see that this is the site for me and anyone else who needs support and advice with chronic pain/addiction issues. I have never heard any feedback about "withdrawal ease" in answer to your question, I'm not sure what it is...Is it some type of supplement? Whats the name of the medicine in it? I work in the medical field so maybe I can help, I will try anyway...
Hi Everyone! I was just browsing and found this blog site. WOW, I am truly amazed. I admire all of you for your courage to share your thoughts about your personal issues with addiction or with friends who are addicted. I have a close friend who is using Methadone to treat his bone on bone knee issues as well as alot of other pain issues. I found a Detox/Withdrawl remedy for him to use while he stops or tapers from his meds. Its called Withdrawl Ease, has anyone used it or ever heard anything about it? I would appreciate your comments. Thank you so much.
For sure and I will not go against what the Dr. says. If I have to get to 20 before the switch...whatever I need to do! I would jump now if I didn't think it would kill me!
Hey Lins good to see you post there will be others to come that have been threw what your going threw as for the sub if your anything higher then 30mg it should not be done thats what the physicians desk reference said that is also the book they turn to when doing something like this it may take a bit longer to get down to those levels but it a safety net that shouldet be crossed.........Gnarly
The anxiety isn't completely gone and I had some crazy attack just about an hour ago. The methadone taper is going to take too long. The saboxone taper is 6 weeks. The dr. doesn't allow any longer nor do they like methadone. I'm almost positive that these are good people who want to see me off of the methadone asap. It's 6 weeks of Saboxone or another 3 or 4 months tapering the methadone which sounds like agonizing hell even jumping at 1 mg. Plus I am having crazy heart palpitations ( hopefully from the anxiety and not the methadone ) I wan't it out of my body. Saboxone is the fastest way that it can be done safely. It's a mess. Anything will be better than the methadone. I'm happy I found you guys. Sorry for the confusion.
Yep Laura it's lindsey.
She couldn't log on with her old acct
Hi girl is this Lindsey? Id been looking for you. Glad the taper is going well and you came back to us. Are you sure you want to go on subs? It's just as bad a w/d as methadone. As you decreased the methadone the anxiety got better you said. So won't that continue to happen as you taper? You are doing really well. Why not just keep it going? You'll just be trading one drug for another.
Hey Hun. It's ok we got ya.
So glad your anxiety is lessening.
That is such wonderful news.
You are doing great on your taper.
We are so glad you found us and that we can walk this road with you.
There is freedom from the chains and bondAge of addiction lins
And you are walking the road called recovery.
I am very proud of you.
And So happy for you.